# SDR FDEA202109152314

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 3,146 hours, 1,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201412G
- Part serial: 000321
- Condition: Punctured
- Location: Rt Wing Te Flap
- Part time: 3,134 hours, 1,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD MAIN FLAP AT 65.50" OF THE INBOARD   CLOUSING   RIB AND 10" OF THE UPPER EDGE INNER SKIN WITH PUNCTURE RH WING INBOARD MAIN FLAP AT 65.50" OF THE INBOARD CLOUSING RIB AND 10"OF THE UPPER   EDGE INNER SKIN WAS EVALUATED AND REPAIRED IAW SRM 57-53-01-1A PAG 4-5 TABLE I   FIG.101   SHEET 4 AND SRM 57-53-01-2R PAG. 1 FIG. 201 SHEET 1 ONLY DAMAGE ARAMIDE PLIES COVER   REV. 81 AUG. 15 2021.
